# SDR DLL10953444

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT L/C ATL, ELEVATOR BALANCE WEIGHT SUPPORT WEB CRACKED AND FASTENERS LOOSE AT ATTACH TO UPPER STAB SURFACE, LOCATED LT ELEVATOR MOST OUTBD ACCESS PANEL.  REMOVED DAMAGED BALANCE WEIGHT WEB AND DRILLED UP REPLACEMENT PART.  INSTALLED NEW SUPPORT WEB.
